# SDR 95ZZZX1380

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N608JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 608
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8977807
- Condition: Failed
- Location: Rt Engine
- Component: Woodward
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING REPOSITION FLIGHT FROM CIT TO BWI 20 MINUTES INTO FLIGHT, RT ENGINE STARTED BYPASSING FUEL, REDUCED POWER AND CONTINUED CLIMB.  AT 19,000 FEET, NOTICED EGT AT 655.  REDUCTION OF POWER DID NOT CHANGE EGT.  POWER LEVER REDUCED TO FLIGHT IDLE, EGT WENT TO 650 DEGREES CENTIGRADE AT 80 PERCENT TORQUE.  ON DESCENT BACK TO LIT, EGT AND POWER REDUCED ON ITS OWN (10,000 FEET EGT 600 DEGREES CENTIGRADE TORQUE 60 PERCENT) (2,000 FEET 400 DEGREES CENTIGRADE AND 6 PERCENT TORQUE).  LANDED AT LIT WITHOUT INCIDENT.  PILOTS SHUT RT ENGINE DOWN FOR TAXI.  INSPECTED ENGINE FOR ANY EXTERNAL DEFECTS, NONE NOTED.  REMOVED FUEL CONTROL FROM ENGINE FOR INSPECTION AT WOODWARD AND TO PERFORM SB TPE 331-73-0228 PER AD 94-26-07.
